# SDR 05FDEA00744

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A5381293420000
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO CLS ADAPTER BETWEEN R1 AND R2 AT FRAME 50 IS CORRODED.    REMOVED AND REPLACED BEAM IAW A310-200 SRM 51-72-10.
